# SDR DL738050108

- Difficulty date: February 15, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 38015
- Aircraft time: 9,404 hours, 4,154 cycles
- Engine: Cfmint CFM567B22
- Engine time: 9,425 hours, 4,159 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Eng Precool
- Part time: 9,425 hours, 4,159 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS POWER WAS SET FOR T/O RT BLEED TRIP OFF LIGHT ILLUMINATED, 20 KTS ABORTED T/O.  ACCOMPLISHED NNC PROCEDURE.  THERE WAS A  SPLIT ON LT AND RT DUCT PRESSURE.  AFTER RESET, BLEED OPENED AND LT AND RT DUCT PRESSURE RETURNED TO NORMAL.  REMOVED AND REPLACED PRECOOLER VALVE.  RAN ENGINE PER PFHB.  MSG DID NOT RETURN.
